MathSciNet Relay Station
MathSciNet bibliographic data
MR1899450 (2003d:35247) 35Q55 (35Q51 47J30 58E05)
Poppenberg, Markus; Schmitt, Klaus; Wang, Zhi-Qiang On the existence of soliton solutions to quasilinear Schrödinger equations. Calc. Var. Partial Differential Equations 14 (2002), no. 3, 329–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement